# SDR CA000301011

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 170B
- Aircraft time: 3,119 hours
- Engine: Cont O300A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 05101051
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION, THE RUDDER CABLES WERE FOUND CORRODED AND FRAYED WHERE THEY PASS THROUGH THE TAILCONE AREA. THE SUBMITTER STATES THAT THIS AREA IS DIFFICULT TO INSPECT THOROUGHLY WITHOUT DISASSEMBLY OF THE TAIL SECTION.
